# SDR COMA9710431

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12004171001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-151-01I AND 5320-152-01I, REVEALED THE LEFT SILL TO HAVE HEAVY PITTING CORROSION.  REMOVED SILL AND INSTALLED SERVICEABLE SILL USING EMB 120 SRM.
